JAW HINGE PAIN, clicking, roughness on cycle

  1. Registered User
    b18b_turbo's Avatar
    Join Date
    Aug 2012
    Posts
    3
    Answers
    0

    JAW HINGE PAIN, clicking, roughness on cycle


    I am on a halovar/epol cycle with organ shield.

    The first 4 weeks are done and I am experiencing alot of jaw pain, more at the hinge joint that connects my jaw to my skull. I cannot open my mouth without excruciating pain and eating has become a real task. Also at times I would hear loud clicking coming from the joint itself and very painful, it almost feels as though my jaw will just slip out. It is also leading to a lot of pain in my ear. Both sides are experiencing the problem, but my right side is almost non-existant while the left is unbearable.

    The only other side effects I have experienced are back pumps, tardiness, moodiness, loss of mental focus and low energy at times. I did a blood test during the 4th week and liver values, blood count and cholesterol all came back normal.

    I am very afraid for my jaw. This discomfort is unbearable.

    1) Is this a temporary side effect?
    2) Could it possibly remain after the cycle is done and even get worse?
    3) What can I do/use in order to curb this side effect? I do not want to use pain killers, I want to get rid of the problem as much as I can, not numb pain.

    I know this happens with alot of orals, if any of you have had similar experiences and can share with me what happened to you or solutions, it will be most appreciated. I can't even kiss my fiance properly! lol


    Thank you.

  2. Registered User
    dabdab's Avatar
    Join Date
    Aug 2012
    Posts
    1
    Answers
    0


    Hey Turbo, from what your telling me it sounds like your suffering from TMJ / TMD (Temporomandibular Disorders). It's basically due to stress and clenching/ grinding your teeth all night long. I had the same issue several months back the doctor prescribed anti-inflammatory and pain medication, but dont worry eventually you will be able to eat more comfortably again. I recovered in about a week; I have a custom fit mouth guard from the dentist dont waste your time with those over-the-counter mouth guards....hope this helps!
  3. Registered User
    howwedo107's Avatar
    Stats
    5'8"  200 lbs.
    Join Date
    Dec 2011
    Posts
    5,306
    Answers
    0


    Yup Tmj go see your dentist broski
    Email me for free prodigy samples
    Ricky@pni-online.com
    www.pni-online.com
    •   
       

  4. Registered User
    b18b_turbo's Avatar
    Join Date
    Aug 2012
    Posts
    3
    Answers
    0


    thanks for the positive responses guys. Well i believe it is TMJ from researching, but its so coincidental. I also spoke to a guy who treats bodybuilders and he said that gear actually flares up underlying problems that you may have in your body and make it more prominant. When i was younger, i had unstable jaw and it dislocated a few times already....after he told me this i became concerned and made the post here because before, i was convinced that it was TMJ.

    I put on 12 pounds in the last 4 weeks and strength gains are very satisfactory!

    So nobody here knows anything about loss of joint flexibility, stiffness and jaw pain when using orals?

Similar Forum Threads

  1. Pain killers while on cycle
    By Rowan212 in forum Cycle Info
    Replies: 0
    Last Post: 04-13-2010, 04:07 PM
  2. Joint pain on cycle?
    By Brian5225 in forum Anabolics
    Replies: 6
    Last Post: 12-18-2008, 07:54 PM
  3. on cycle ..a-dex and joint pain
    By dra05ke in forum Anabolics
    Replies: 1
    Last Post: 04-28-2008, 03:51 PM
  4. Rotator Cuff Pain on Cycle
    By CryingEmo in forum Exercise Science
    Replies: 9
    Last Post: 05-01-2007, 02:02 PM
  5. need help! painful low back problems on-cycle
    By s.norman in forum Anabolics
    Replies: 3
    Last Post: 08-12-2005, 05:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in